# SDR IPXA2020112562770

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 33,995 hours, 23,017 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A ATB.  TAT PROBE EICAS ON TAKEOFF, AIR TURN BACK.  REMOVED AND REPLACED TAT PROBE, IAW MM 34-12-02-024-033.  OPERATIONS CHECKS GOOD.  IPC 34-12-02-05 ITEM 005.
